# SDR MALA030360

- Difficulty date: July 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 8,687 hours, 8,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, NR 4 SEAT RAIL FROM FRAME 18 TO FRAME 20A IS CORRODED.  MAINTENANCE REPAIRED IAW EO NR A53026. REFER TO 409 NR 128126, TASK CARD NR 0893A FOR DETAIL.  A/C RELEASE DATE 7/25/03
